Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weak partition properties for infinite cardinals. I

Author: E. M. Kleinberg
Journal: Proc. Amer. Math. Soc. 30 (1971), 371-374
MSC: Primary 04.60; Secondary 02.00
MathSciNet review: 0281626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Partition properties are perhaps the most fruitful of the various methods for defining and discussing large cardinals in set theory. In this paper we weaken in a natural way the most well known of these partition properties and examine the extent to which the cardinals defined remain ``large."

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.60, 02.00

Retrieve articles in all journals with MSC: 04.60, 02.00

Additional Information

PII: S 0002-9939(1971)0281626-7
Keywords: Partition property, cofinality, strongly inaccessible cardinal, Ramsey cardinal
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia